MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ACCESSORIES; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD ACCESSORIES; PUMP, INFUSION, PCA
Model Number 2160
Medical Device Problem Codes Failure to Charge (1085); Pumping Stopped (1503)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information received that a smiths medical cadd solis battery pack may have caused the pump to alarm low battery even though it was plugged.The reporter also stated that the battery would not charge up.There were no clinical consequence due to the reported event.

Brand Name
CADD ACCESSORIES
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key10279534
Report Number3012307300-2020-07347
Device Sequence Number2623953
Product Code MEA
UDI-Device Identifier10610586031212
UDI-Public10610586031212
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2160
Device Catalogue Number21-2160-02
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1